Dynamical magnetic susceptibility of the periodic anderson model in the chaotic phase approximation

Описание

Тип публикации: статья из журнала

Год издания: 2010

Идентификатор DOI: 10.1007/s11232-010-0087-2

Ключевые слова: dynamical magnetic susceptibility, generalized chaotic phase approximation, periodic Anderson model

Аннотация: Using the diagram technique in the atomic representation in the generalized chaotic phase approximation, we solve the problem of calculating the dynamical magnetic susceptibility of the periodic Anderson model in the strong electron correlation regime. We express the dynamical magnetic susceptibility in terms of four Matsubara GreeПоказать полностьюn's functions describing partial contributions, which are calculated based on exact solutions of integral equations. © 2010 MAIK/Nauka.

Ссылки на полный текст

Издание

Журнал: Theoretical and Mathematical Physics

Выпуск журнала: Vol. 164, Is. 2

Номера страниц: 1089-1099

Авторы

  • Val'kov V.V. (RAS, Siberian Branch, Inst Phys, Krasnoyarsk, Russia; Siberia Fed Univ, Krasnoyarsk, Russia; Siberia State Aerocosm Univ, Krasnoyarsk, Russia)
  • Dzebisashvili D.M. (RAS, Siberian Branch, Inst Phys, Krasnoyarsk, Russia; Siberia Fed Univ, Krasnoyarsk, Russia; Siberia State Aerocosm Univ, Krasnoyarsk, Russia)

Вхождение в базы данных